# SDR 96FDEA00707

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FASTENER HOLE IN FRAME AT BS 20A LBL 10 STR 28L.  REPAIRED PER FEDEX SRM 51-40-02.
